Active Ingredients (in each caplet)...PurposesIbuprofen 200mg (NSAID)*...Pain Reliever/Fever ReducerPseudoephedrine HCl 30mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsAcetylated Monoglycerides, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxides, Titanium Dioxide.
Directions• do not take more than directed• the smallest effective dose should be used• adults and children 12 years of age and over:• take 1 caplets every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used.• do not use more than 6 caplets in any 24-hour period unless directed by a doctor• children under 12 years of age: do not use Other Information• store at 20 - 25deg (68-77degF). Avoid excessive heat above 40degC (104degF).• read all warnings and directions before use. Keep carton. Product inside sealed in plastic blister with foil backing.Do not use if plastic blister or foil barrier is broken.
Always refer to the actual package for the most accurate information